# SDR SWAA2022032172284

- Difficulty date: February 13, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 947.5 FLOOR SUPPORT ANGLE CORRODED BETWEEN LBL 11' AND RBL 20' / [01] REMOVED CORROSION FROM AFT CARGO COMPARTMENT STA 947.5 FLOOR SUPPORT ANGLE IAW B 737-700 SRM 51-10-02-0G-0.;;[13] (FINAL) REMOVED CORROSION FROM AFT CARGO COMPARTMENT STA 947.5 FLOOR SUPPORT ANGLE IAW B 737-700 SRM 51-10-02-0G-0. EVALUATED AREA: ORIGINAL THICKNESS IS 0.080'. MATERIAL REMOVED IS 0.014'. MATERIAL REMAINING 0.066' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; FIG. 103; A-A. LOCATED; DRILLED; AND INSTALLED NEW AFT CARGO COMPARTMENT STA 947.5 FLOOR SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.;[14] VERIFIED STEP #12;[15] FINAL INSPECTION; REPLACED FLOOR SUPPORT ANGLE.
